# SDR WRLA2007006

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Worn
- Location: Lt Mlg Door
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MECHANIC FOUND LEFT MAIN LANDING GEAR DOOR AFT SIDE CORNER HAS WEAR AT STA Y=1461 AREA.   REMOVE THE WORN CORNER PER MD-11F SRM VOL.II 51-35-01 REV.38.  REPLACED DOOR CORNER PER MD-11F SRM VOL.II 51-35-01 REV.38. 3. CONDITION DOOR OPERATION CHECK NORMAL.
